Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The asymptotic solutions of ordinary linear differential equations of the second order, with special reference to the Stokes phenomenon


Author: R. E. Langer
Journal: Bull. Amer. Math. Soc. 40 (1934), 545-582
DOI: https://doi.org/10.1090/S0002-9904-1934-05913-5
MathSciNet review: 1562910
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1934-05913-5